# SDR MASA200500505

- Difficulty date: June 30, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 6,228 hours, 4,395 cycles
- System (JASC): 2760 · Drag Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7201 IAD.  ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGE.  MAINTENANCE RESET SYSTEM AND PERFORMED T/O CONFIGURATION CHECK.  NO FURTHER DEFECTS NOTED.
